# SDR MASA2011102663912

- Difficulty date: October 25, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 17,407 hours, 14,076 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHTS INOPERATIVE.  RELAMPED LIGHT.
